# SDR AALA202212073532

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N9008U
- Make and model: Airbus A319-115
- Aircraft serial: 5786
- Aircraft time: 25,152 hours, 11,801 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: False Indication
- Location: Aft Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT CABIN DOOR SLIDE INDICATION DOOR PAGE DISAGREES WITH SLIDE ARM STATUS IN FLIGHT. ON GROUND ALL FOUR DOORS INDICATE ARMED 2L DOOR IN FLIGHT DISAGREES WITH ARMED STATUS. MAINTENANCE REPLACED LEFT AFT ESCAPE SLIDE PROXIMITY SWITCH 7WN1 PER AMM 52-73-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-71-00.
